Advertisement

Israel Journal of Mathematics

, Volume 196, Issue 1, pp 499–506 | Cite as

A note on chromatic number and connectivity of infinite graphs

  • Péter Komjáth
Article

Abstract

Consistently there exists an uncountably chromatic graph of cardinality ℵ1 which does not contain an uncountable infinitely connected subgraph.

Keywords

Chromatic Number Israel Journal London Mathematical Society Order Preserve Connected Subgraph 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    P. Erdős and A. Hajnal, On chromatic number of graphs and set-systems, Acta Mathematica Academiae Scientiarum Hungaricae 17 (1966), 61–99.MathSciNetCrossRefGoogle Scholar
  2. [2]
    P. Erdős and R. Rado, Partition relations connected with chromatic number of graphs, Journal of the London Mathematical Society 34 (1959), 63–72.CrossRefGoogle Scholar
  3. [3]
    P. Erdős and R. Rado, A construction of graphs without triangles having pre-assigned order and chromatic number, Journal of the London Mathematical Society 35 (1960), 445–448CrossRefGoogle Scholar
  4. [4]
    A. Hajnal, A negative partition relation, Proceedings of the National Academy of Sciences of the United States of America 68 (1971), 142–144.MathSciNetCrossRefMATHGoogle Scholar
  5. [5]
    P. Komjáth, Connectivity and chromatic number of infinite graphs, Israel Journal of Mathematics 56 (1986), 257–266.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    P. Komjáth, Consistency results on infinite graphs, Israel Journal of Mathematics 61 (1988), 285–294.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Hebrew University Magnes Press 2013

Authors and Affiliations

  1. 1.Department of Computer ScienceEötvös UniversityBudapestHungary

Personalised recommendations